# SDR ASAA2012102693201

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990
- Aircraft serial: 41189
- Aircraft time: 5 hours, 6 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT ON RT SIDE ROW 17 DEF,  MID CABIN IS INOPERATIVE.   REPAIRED BROKEN WIRE, PIN A CONNECT D15238. REF SWPM 20-63-02.
